Geodon Rite Aid Pharmacy, Migraine Headaches, Walkling, Medicine Doctor, Anxiety Disorder
I just started taking Geodon about 10 weeks ago and I have never been more miserable in my life! I have tried to trace EVERYTHING in my life to link to these 24/7 horrific migraine headaches and severe nausea. I had 2 surgeries about 7 weeks ago, but ... more »
I just started taking Geodon about 10 weeks ago and I have never been more miserable in my life! I have tried to trace EVERYTHING in my life to link to these 24/7 horrific migraine headaches and severe nausea. I had 2 surgeries about 7 weeks ago, but recovered fine from that. I have had MRI's, checked my dental work, had all blood work done, catscan, papsmear, Mammogram, well woman exam, skin Dr. seen a neurologist and been back to my "medicine Doctor" who just puts me on more medication and continues to tell me I am MORE Bi-Polar because I am so frustrated with how I am feeling! I had just spent the past 2 years losing 35 pounds, feeling fantastic and really LIVING life again! I experienced some pretty traumatic experiences and health issues this past 6 months or so, and BINGO.... my therapist wants to put a label on me and feed me more drugs! I feel like HELL! The first two days on Geodon I felt like I was High! Like My entire body and mind had gone to sleep, yet I was still conscious. It was the most bizarre feeling ever. I had also been taking an anti depressant and Xanex for Anxiety disorder which runs in my family. I take a sleeping pill when needed as I have not slept well since my divorce a decade ago. He also has me taking Adderall 30 mg 2 x a day. I never get the second one in. It is supposed to make me less groggy, but why am I so tired all the time? He also just put me on Abilify 10mg at the same time he put me on 80 mg of Geodon 80 mg per day. WHY????? I feel like a walkling Rite Aid Pharmacy!!! The Migraines have literally left me unable to function. I do not consider myself bi-polar. I do and have suffered from depression and anxiety most of my adult life. I think Bi-Polar is being too easily diagnosed and Doctors are medicating way too easily and far too much. What do we do? How do I know if it is a drug interaction that is causing these migraines? I have NEVER had migraines in my life! Been to the ER two times in 9 weeks and usually cry and throw up at night because of the pain. Talking or moving is a chore. I was working out 8 hours a week and feeling great! I want my life back! I want my good health back! I want my half empty medicine cabinet back!!! Do you think the migraines could be a cause of this new Drug Cocktail the Doc has me on now? Is there such a thing as life just really "sucking" sometimes without having to be diagnosed as "Bi-Polar?" I am glad I found this site. Let me know if any of you have experienced debilitating headaches and nausea from going on Geodon and perhaps mixing it with other meds you are currently taking. Thanks so much. K.